# SDR UPS01436296

- Difficulty date: July 12, 2001
- Submitted: July 13, 2001
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 61,383 hours, 14,839 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX - NLG AFT CUTOUT SKIN FOUND CRACKED AT SCREW HOLE AREA LT BS 400 S45L LBL 24 AREA.  NLG W/W AFT CUTOUT LT BS 400 S45L LBL 24 SKIN CRACKED AREA REPAIRED AS PER EO B747-5330-3520-E WORK DETAIL REFER ATTACH CWS.
